Optimal online ring routing
Article first published online: 30 JUL 2010
Copyright © 2010 Wiley Periodicals, Inc.
Volume 57, Issue 2, pages 187–197, March 2011
How to Cite
Havill, J. T. and Hutson, K. R. (2011), Optimal online ring routing. Networks, 57: 187–197. doi: 10.1002/net.20400
- Issue published online: 11 FEB 2011
- Article first published online: 30 JUL 2010
- Manuscript Accepted: APR 2010
- Manuscript Received: OCT 2007
- ring networks;
- online algorithms
We study how to route online splittable flows in bidirectional ring networks to minimize maximum load. We show that the competitive ratio of any deterministic online algorithm for this problem is at least , where is the size of the ring, and that the online algorithm that splits each flow inversely proportionally to the length of the flow's shortest path achieves this competitive ratio for all integers © 2010 Wiley Periodicals, Inc. NETWORKS, Vol. 57(2), 187–197 2011.